# SDR AALA200820097

- Difficulty date: December 5, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 27,651 hours, 3,433 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 178W00615
- Condition: Damaged
- Location: Rudder
- Part time: 27,651 hours, 3,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF RUDDER TAB HAS DAMAGE 14 INCHES FROM LEADING EDGE AND 5 INCHES ABOVE BOTTOM OF TAB, DIAMETER .5 INCHES; REPAIR NR AALA20820097 ENTERED IN ERROR SHOULD READ, AALA200820097.
